Volume 18, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Encoding equivariant commutativity via operads

Javier J Gutiérrez and David White

Algebraic & Geometric Topology 18 (2018) 2919–2962

We prove a conjecture of Blumberg and Hill regarding the existence of N–operads associated to given sequences = (n)n of families of subgroups of G × Σn. For every such sequence, we construct a model structure on the category of G–operads, and we use these model structures to define E–operads, generalizing the notion of an N–operad, and to prove the Blumberg–Hill conjecture. We then explore questions of admissibility, rectification, and preservation under left Bousfield localization for these E–operads, obtaining some new results as well for N–operads.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

model category, homotopy category, equivariant homotopy theory, equivariant spectra, operads
Mathematical Subject Classification 2010
Primary: 55P42, 55P48, 55P60, 55P91, 55U35
Received: 7 July 2017
Revised: 28 February 2018
Accepted: 20 March 2018
Published: 22 August 2018
Javier J Gutiérrez
Departament de Matemàtiques i Informàtica
Universitat de Barcelona
David White
Department of Mathematics
Denison University
Granville, OH
United States